I_2-Lacunary statistical convergence of double sequences of sets
MetadataShow full item record
CitationE. DÜNDAR, U. ULUSU, and B. AYDIN, “I_2-Lacunary Statistical Convergence of Double Sequences of Sets,” Konuralp Journal of Mathematics, vol. 5, no. 1, pp. 1–10, 2017.
In this paper, we introduce the concepts of the Wijsman I_2-statistical convergence, Wijsman I_2-lacunary statistical convergence and Wijsman strongly I_2-lacunary convergence of double sequences of sets and investigate the relationship between them.
SourceKonuralp Journal of Mathematics
- Makaleler